Publication
Title
Higher spin generalisation of Fueter's theorem
Author
Abstract
Language
English
Source (journal)
Mathematical methods in the applied sciences. - Stuttgart
Publication
Stuttgart : 2018
ISSN
0170-4214
Volume/pages
41:13(2018), p. 4887-4905
ISI
000438727900001
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 02.08.2018
Last edited 05.09.2018
To cite this reference